# SDR SOKF20160906007

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 393
- Aircraft time: 12,791 hours, 9,469 cycles
- Engine: Ge CF3410E6
- Engine time: 12,791 hours, 9,469 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01003
- Condition: Damaged
- Location: Cockpit
- Part time: 8,754 hours, 6,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT RETURN TO DEPARTURE DUE TO EICAS MSG LANDING GEAR LEVER DID NOT WORK PROPERLY IN THE UP POSITION DURING 
TAKEOFF.  PERFORMED FIM TASK CARD 32-33-00-810-802-A AND WAS R & R LANDING GEAR CONTROL LEVER IAW AMM 32-33-01.  PERFORMED OPS TEST IAW AMM 32-33-00-710-803-A AND LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-33-00-710-801-A, OK NORMAL.  THE ACFT RETURN TO NORMAL OPERATION.
